# SDR DL72S011135

- Difficulty date: July 9, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- Aircraft time: 61,259 hours, 45,477 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516326
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE LOWER HOLE OF THE FS 783.95 FRAME  TYPICAL TO THAT NOTED IN SB 727-53-0197.  THE CRACK WAS CUT OUT AND REPAIRED WITH A 65C36280-24 KIT PER THE S/B.  THE   DAMAGE WAS FOUND DURING THE AD MANDATED INSPECTION.
